# SDR DL72S020170

- Difficulty date: February 11, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 49,785 hours, 32,607 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Part serial: DL47
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 4 SLAT LEFT WING REMAINED EXTENDED.  REMOVED AND INSTALLED NR 4 SLAT ACTUATOR PER JIC OPN 7056.
